On the Distribution of the Hilbert Transform of the Local Time of a Symmetric Levy Process

Getoor, R. K., Fitzsimmons, P. J. . The Annals of Probability 1992. 20 (3) :1484-1497

Locate this article in:

Bibtex

@article{CIS-322258,
  Author = {Getoor, R. K. and Fitzsimmons, P. J.},
  Title = {On the Distribution of the Hilbert Transform of the Local Time of a Symmetric Levy Process},
  Journal = {The Annals of Probability },
  Volume = {20},
  Number = {3},
  Year = {1992},
  Pages = {1484--1497},
  Keywords = {}
}

Similar articles